# SDR DHLA2009743535

- Difficulty date: December 29, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS DOUBLE DRILLED HOLES AT BS 560, STR 14R TO 17R.  REMOVED FRAME SECTION.  FABRICATED, AND INSTALLED FRAME SECTION PER SRM 53-10-2 FIG 2, 51-30-2, AND 51-10-1.
